# SDR LR7A03077

- Difficulty date: September 16, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 26,579 hours, 14,218 cycles
- Engine: Allsn 501D22A
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Part number: 3S2060DR113A1
- Part serial: 6622782
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, E, A

## Discrepancy

DURING CLIMB OUT FROM ETAR CREW DETECTED ELECTRICAL OVERHEAT ODOR IN COCKPIT.  FOUND NR 1 ENGINE GENERATOR VOLTAGE REGULATOR SMOKING.  FIELD TRIPPED GENERATOR, NO EFFECT.  ISOLATED THE LEFT AC BUS, NO EFFECT.  SHUTDOWN NR 1 ENGINE AND SMOKE STOPPED.  RETURNED TO ETAR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW HN51130, NO DEFECTS NOTED.  REPLACED NR 1 VOLTAGE REGULATOR AND NR 1 GENERATOR IAW SMP 581 24-20.  ENGINE RUN OPS CHECK NORMAL.
